# SDR CA971016011

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT9D7R4D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 80466801
- Condition: Leaking
- Location: Fcu & Xmitter
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, D

## Discrepancy

(CAN) CLIMBING THROUGH 16,000 FEET- CREW NOTICED POOR CLIMB PERFORMANCE & FOUND NR1 ENGINE OP AT 1.07 EPR (NR2 ENGINE OP AT 1.38 EPR). AFTER CHECK LIST COMPLETED, POWER LEVER REDUCED TO IDL E &- NR1 ENGINE FLAMED OUT. RESTART ATTEMPT WAS UNSUCCESSFUL,- A/C RETURNED TO POINT OF DEPARTURE WHERE A SINGLE ENGINE LDG WAS CARRIED OUT. POST FLT MAINT INSP FOUND- FUEL  SUPPLY LINE (PIPE) BETWEEN- FUEL CNTL UNIT (FCU) &- FUEL FLOW XMITTER LEAKING AT- XMITTER CONNECTION.- PIPE WAS REPLD. A CHECK OF ENGINE RECORDS SHOW- ENGINE WAS RELEASED FRO M- POWER PLANT SHOP IN MAY 97, WHEN- FUEL PIPE WAS INST.- EXACT CAUSE OF- FAILURE COULD NOT BE DETERMINED.
